# SDR SWAA111415

- Difficulty date: February 23, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 65,660 hours, 63,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND L1 DOOR COCKPIT ENTRY EMERGENCY EXIT LIGHTS INOP.  CHARGED BATTERY PER MM.
